# SDR 2001FA0000324

- Difficulty date: August 27, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Aircraft: N120EK
- Make and model: Gulstm 690D
- Aircraft serial: 15026
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17031725
- Condition: Corroded
- Location: Lt Wing Inbd
- Part time: 5,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING FUEL BAG, STRINGER 6A, LEFT WING INBOARD WAS FOUND TO BE AFFECTED BY GENERAL SURFACE AND PITTING CORROSION.  THE CORROSION ON THE STRINGER WAS LOCATED BETWEEN WING STATION 24 AND 39, AND AFFECTED THE STRINGER UP TO AN APPROXIMATE DEPTH OF .08 INCHES.  THE CORROSION WAS POSSIBLY CAUSED BY WATER BEING TRAPPED BETWEEN THE STRINGER AND THE FUEL BAGS.  WATER MAY HAVE ENTERED THROUGH WING ACCESS PANELS LOCATED ABOVE FUEL BAGS.  THE ADDITION OF DRAIN HOLES IN THIS AREA, AND A POSITIVE SEAL ON UPPER WING INSPECTION PANELS MIGHT PREVENT THIS CORROSION FROM OCCURING.  (M)
